Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 350, Number 6

All articles in this issue are freely accessible.

Equivariant Novikov conjecture for groups acting on Euclidean buildings
Donggeng Gong.
Trans. Amer. Math. Soc. 350 (1998), 2141-2183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1433118
Carathéodory-Toeplitz and Nehari problems for matrix valued almost periodic functions
Leiba Rodman, Ilya M. Spitkovsky and Hugo J. Woerdeman.
Trans. Amer. Math. Soc. 350 (1998), 2185-2227
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1422908
Topological conditions for the existence of absorbing Cantor sets
Henk Bruin.
Trans. Amer. Math. Soc. 350 (1998), 2229-2263
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458316
Periodic orbits of the restricted three-body problem
Salem Mathlouthi.
Trans. Amer. Math. Soc. 350 (1998), 2265-2276
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1373645
Weak*-closedness of subspaces of Fourier-Stieltjes algebras and weak*-continuity of the restriction map
M. B. Bekka, E. Kaniuth, A. T. Lau and G. Schlichting.
Trans. Amer. Math. Soc. 350 (1998), 2277-2296
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401762
Singularity of self-similar measures with respect to Hausdorff measures
Manuel Morán and José-Manuel Rey.
Trans. Amer. Math. Soc. 350 (1998), 2297-2310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1475691
The irrationality of $log(1+1/q) log(1-1/q)$
Masayoshi Hata.
Trans. Amer. Math. Soc. 350 (1998), 2311-2327
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1390038
Approximation of the equilibrium distribution by distributions of equal point charges with minimal energy
J. Korevaar and M. A. Monterie.
Trans. Amer. Math. Soc. 350 (1998), 2329-2348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473445
Strongly indefinite systems with critical Sobolev exponents
Josephus Hulshof, Enzo Mitidieri and Robertus vanderVorst.
Trans. Amer. Math. Soc. 350 (1998), 2349-2365
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1466949
Approximation by polynomials with nonnegative coefficients and the spectral theory of positive operators
Roger D. Nussbaum and Bertram Walsh.
Trans. Amer. Math. Soc. 350 (1998), 2367-2391
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1433126
Eigenfunctions of the Weil representation of unitary groups of one variable
Tonghai Yang.
Trans. Amer. Math. Soc. 350 (1998), 2393-2407
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1407714
Necessary conditions for constrained optimization problems with semicontinuous and continuous data
Jonathan M. Borwein, Jay S. Treiman and Qiji J. Zhu.
Trans. Amer. Math. Soc. 350 (1998), 2409-2429
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1433112
On homological properties of singular braids
Vladimir V. Vershinin.
Trans. Amer. Math. Soc. 350 (1998), 2431-2455
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443895
Fixed point sets of deformations of polyhedra with local cut points
Peter Wolfenden.
Trans. Amer. Math. Soc. 350 (1998), 2457-2471
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1422912
Abelian subgroups of pro-$p$ Galois groups
Antonio José Engler and Jochen Koenigsmann.
Trans. Amer. Math. Soc. 350 (1998), 2473-2485
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1451599
On the distribution of mass in collinear central configurations
Peter W. Lindstrom.
Trans. Amer. Math. Soc. 350 (1998), 2487-2523
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1422613
Geometric aspects of multiparameter spectral theory
Luzius Grunenfelder and Tomaz Kosir.
Trans. Amer. Math. Soc. 350 (1998), 2525-2546
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1451601
An intersection number for the punctual Hilbert scheme of a surface
Geir Ellingsrud and Stein Arild Strømme.
Trans. Amer. Math. Soc. 350 (1998), 2547-2552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1432198
American Mathematical Society